Update on my painc attacks with Neurontin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

krw135
Regular Member


Date Joined Mar 2010
Total Posts : 186
   Posted 11/16/2010 1:19 PM (GMT -6)   
So...I posted last week about having a really bad panic attack and thinking it was possibly the Neurontin that was causing them.  After talking to my doc about he, he said he didn't think that was the cause, however, I have had 2 more really bad painc attacks so decided I needed to try cutting back on the Nuerontin and see what happens.  I am a little "irked" because I called my doc yest morning to ask if this was ok and I still have not heard back, so I didn't take any this monring and I plan on slowly taperning myself off, or at least down a few doses until I hear back.  I just can't tolerate the panic attacks anymore.  They are so "real" feeling, I get rapid heatbeat, clammy hands, my face and neck get so hot I break out in a heat rash and they just totally freak me out and I, with all my heart, honestly believe I am about to die:(  It sucks.  So I really hope the doc decides to call me back!  I am going nuts!!!

Retired Mom
Veteran Member


Date Joined Feb 2010
Total Posts : 1753
   Posted 11/16/2010 1:24 PM (GMT -6)   
I'm so sorry you are having to go through this. I have panic attacks that are pretty much controlled now, but I understand how horrible they can be. I hope you find the answer soon and can move on past this horrible time.

All my best!
Retired Mom

breezyP
Regular Member


Date Joined Nov 2010
Total Posts : 85
   Posted 11/16/2010 4:14 PM (GMT -6)   
That is the hard thing with panic attacks, is you never get used to them. It is always the feeling of,"Im going to die!" It is a horrible thing to go through and I sympathize completely. It's unfortunate that we have to result in being our own doctors because our doctors are not here for us. The only thing I have found that helps the panic attacks is having a shower as soon as I can feel one coming on. I usually end up staying in the shower for about half an hour. I hope your doctor gets back to you as soon as possible
Lyrica-tramadol hydrochloride-Zopiclone
Waiting for bone scan 23rd nov
Waiting for epidural cervical injections
Not yet diagnosed.

Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 11/16/2010 4:29 PM (GMT -6)   
Side effects listed:

*

drowsiness
*

tiredness or weakness
*

dizziness
*

headache
*

shaking of a part of your body that you cannot control
*

double or blurred vision
*

unsteadiness
*

anxiety
*

memory problems
*

strange or unusual thoughts
*

unwanted eye movements
*

nausea
*

vomiting
*

heartburn
*

diarrhea
*

dry mouth
*

constipation
*

weight gain
*

swelling of the hands, feet, ankles, or lower legs
*

back or joint pain
*

fever
*

runny nose, sneezing, cough, sore throat, or flu-like symptoms
*

ear pain
*

red, itchy eyes (sometimes with swelling or discharge)

I think you need to tell your doctor to look up this medication in his desk reference guide and then to explain why he doesn't think it could be causing it since anxiety is a common enough side effect to make the list.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.

MIKEL99
Veteran Member


Date Joined Feb 2010
Total Posts : 914
   Posted 11/17/2010 7:27 AM (GMT -6)   
   Hey krw , So sorry your having such a hard time with the panic attacks , thats a bummer , did cutting down on the neurontin help at all ? I hope you got some relief and that you hear from your doctor soon . Hang in there kid , you can make it , you've got the right stuff !!!  Mikel 

krw135
Regular Member


Date Joined Mar 2010
Total Posts : 186
   Posted 11/17/2010 8:42 AM (GMT -6)   
Thanks everyone for the advice and well wishes! I STILL have NOT heard back from my doc so I am livid! I have called them 2 times now. I am going to call again today and refuse to leave another message...I want to talk to him now! I am also now experiencing numbness in the very tips of my fingertips...I'm about to lose my mind. I am currently only taking the Neurontin at bedtime now, he had originally wanted me to take it 3 times a day, but I want off this horrid drug ASAP! On top of these issues, this particular drug makes me a zombie and I hate that feeling. I am just beyond frustrating and I GREATLY appreciate every single one of you for all the support!!! Thanks so very much!

KRW!
I am a 29 yo female, Dx with UC in 97, hospital stays monthly, tons of blood transfusion, bowel rest on TPN, prednisone, asacol, sulfa, imuran, VSP
99- multiple failed remicade treatments, more hospital stays
finally in 2001 had enough and had total colectomy (j-pouch) surgery, 1st step was good, then the reversal was not such a breeze, got peritinitis which was awful!!
the rest of 2001-2006 were amazing!
now having problems again- they are thinking Crohns.- have been on Humira with no luck

Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2317
   Posted 11/17/2010 9:36 AM (GMT -6)   
can you call your PCP? Maybe they can advise you what to do -- or if not, perhaps they can get the neuro to return their calls.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 9:07 PM (GMT -6)
There are a total of 2,974,647 posts in 326,194 threads.
View Active Threads


Who's Online
This forum has 161293 registered members. Please welcome our newest member, Lymegone.
342 Guest(s), 4 Registered Member(s) are currently online.  Details
Kirky98, mattamx, Hoagie, MacroMan